MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ PANOPTIX UV ABSORBING TRIFOCAL IOL; LENS, MULTIFOCAL

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ PANOPTIX UV ABSORBING TRIFOCAL IOL; LENS, MULTIFOCAL
Model Number TFAT00
Medical Device Problem Code Particulates (1451)
Health Effect - Clinical Code Blurred Vision (2137)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history record could not be reviewed because the reporting facility did not provide a valid lot number or any identification traceable to the manufacturing documentation.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A non healthcare professional reported that, after intraocular lens implantation surgery, the lens sustained a smudge.Hence the lens was planned to be explanted and replaced with another lens in a secondary procedure.The clinical reason for the planned explant was distance 20/50.Additional information was requested, but no further information is available.
 
Additional Manufacturer Narrative
The product was not returned.Product history records were reviewed and the documentation indicated the product met release criteria.Associated products were not provided.It is unknown if qualified products were used.The product investigation could not identify a root cause for the reported complaint for the reported "smudge." initial report indicated the lens was to be explanted.The product has not been received to evaluate.Follow up attempts were made.No further information has been provided at this time.File will be reopened when new information or the product is received.The manufacturer internal reference number is: (b)(4).

Brand Name
ACRYSOF IQ PANOPTIX UV ABSORBING TRIFOCAL IOL
Common Device Name
LENS, MULTIFOCAL
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key17966326
Report Number1119421-2023-01788
Device Sequence Number6620855
Product Code MFK
UDI-Device Identifier00380652429795
UDI-Public00380652429795
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P040020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/24/2025
Device Model NumberTFAT00
Device Catalogue NumberTFAT00.240
Device Lot Number15038091
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/25/2023
Supplement Date Received by Manufacturer11/13/2023
Initial Report FDA Received Date10/19/2023
Supplement Report FDA Received Date12/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown